MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION ULTRAFLEX ESOPHAGEAL NG; PROSTHESIS, ESOPHAGEAL

BOSTON SCIENTIFIC CORPORATION ULTRAFLEX ESOPHAGEAL NG; PROSTHESIS, ESOPHAGEAL
Model Number M00513800
Medical Device Problem Code Activation Failure (3270)
Health Effect - Clinical Code No Code Available (3191)
Date of Event 12/31/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Initial reporter title: team leader endoscopy unit.(b)(4).The device has not been received for analysis.Upon receipt and completion of the failure analysis of the complaint device, if there is any further relevant information from that review, a supplemental mdr will be filed.
 
Event or Problem Description
It was reported to boston scientific corporation on january 06, 2020 that an ultraflex esophageal ng proximal release uncovered stent was implanted in the oesophagus during a stent placement procedure performed on (b)(6) 2019.According to the complainant, on (b)(6) 2019, it was felt that the stent did not stay fully open.The patient was re-scoped and it was confirmed that the stent failed to expand and was not fully open.The physician tried to expand the stent using a dilatation balloon catheter and then it opened with the use of rat tooth forceps.There were no patient complications reported as a result of this event.The patient's condition at the conclusion of the procedure was reported to be okay.

Brand Name
ULTRAFLEX ESOPHAGEAL NG
Common Device Name
PROSTHESIS, ESOPHAGEAL
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
MDR Report Key9639729
Report Number3005099803-2020-00132
Device Sequence Number11490057
Product Code ESW
UDI-Device Identifier08714729716174
UDI-Public08714729716174
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
K091816
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 01/28/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/05/2021
Device Model NumberM00513800
Device Catalogue Number1380
Device Lot Number0023444782
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 01/06/2020
Initial Report FDA Received Date01/28/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;